73.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Delicate subject

7 REPLIES 7
Everton_babe
Member

Re: Delicate subject

Mornin

Another baby rash cream is Bepanthen- very soothing and recommended by a nurse.
Hope you cool down soon
Cathie

charlie_wolf
Member

Re: Delicate subject

I'd reccommend a product called Metanium. Hope it clears up, I sympathise having been there.
charlie-wolf x

cherryorchard
Member

Re: Delicate subject

I have had very bad diarrhoea on FEC and ended up with a nether region which sounds identical to yours. I had some thrush, too.
I used Sudocreme at home and it helped for a bit until the next dose of FEC when I got the trots again, and the skin broke down again. I went to the GP eventually who gave me Trimovate cream. It contains an antibiotic, antifungal and hydrocotisone to promote healing. It has helped alot.
Also remember to drink loads while you have diarrhoea and take imodium when you need it. My trots got so bad that the onc recommended I take Imodium regularly rather than just to relieve symtoms but I suggest you clear that with your onc first.

Ninja
Member

Re: Delicate subject

Vaseline pre- and post-movements is very, very soothing.

I was so sore with Tax Trots and Fire Trots (shudders at memory of Fire Trots) that anything like Sudocrem or Lanacane made me shout in pain.

Lanacane came recommended from a pal with Crohn's but I can't use it - stung like billy-o. Maybe it's my usual over-sensitive skin.

RevCat
Member

Re: Delicate subject

I don't think you're alone here! I still have my half used tub of sudocreme which also came in useful on my upper inner thighs which became chafed/rashy due to sweats.

Hope it clears up quickly for you. I'm sure others will be grateful you posted.

supertrouper
Member

Re: Delicate subject

Thanks Jeniffer - I couldn't remember the name of the cream that I used to use on my babies bums. Seems ridiculous that I should now need to use it on my own!!

Guest user
Not applicable

Re: Delicate subject

I recommend Sudocreme.

supertrouper
Member

Delicate subject

Rather delicate subject - but wondered if anyone else has suffered the same and has any solutions? I am halfway through chemo after having 4 EC and so far my side effects have been various but the worst has been the suffering from irregular bowel movements with the result that I have a very sore nether region. Bit like nappy rash - very raised and red welts and very sore.

Any help and advice would me much appreciated.